RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1993, Volume 330, Number 3, Pages 294–297 (Mi dan5183)  

MATHEMATICS

A ramified Cauchy problem for operators that have Hamiltonian rest points

B. Yu. Sternin, V. E. Shatalov

Lomonosov Moscow State University

Full text: PDF file (336 kB)

English version:
Doklady Mathematics, 1993, 47:3, 468–473

Bibliographic databases:
UDC: 517.9+517.55
Presented: В. А. Ильин
Received: 03.12.1992

Citation: B. Yu. Sternin, V. E. Shatalov, “A ramified Cauchy problem for operators that have Hamiltonian rest points”, Dokl. Akad. Nauk, 330:3 (1993), 294–297; Dokl. Math., 47:3 (1993), 468–473

Citation in format AMSBIB
\Bibitem{SteSha93}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper A ramified Cauchy problem for operators that have Hamiltonian rest
points
\jour Dokl. Akad. Nauk
\yr 1993
\vol 330
\issue 3
\pages 294--297
\mathnet{http://mi.mathnet.ru/dan5183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1241960}
\zmath{https://zbmath.org/?q=an:0823.58034}
\transl
\jour Dokl. Math.
\yr 1993
\vol 47
\issue 3
\pages 468--473


Linking options:
  • http://mi.mathnet.ru/eng/dan5183
  • http://mi.mathnet.ru/eng/dan/v330/i3/p294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020